Alert archive / Arizona / Flash Flood Warnings in 2013

Flash Flood Warning 2, NWS Phoenix, AZ

July 14, 2013Maricopa County, Arizona

NWS Phoenix, AZ issued this flash flood warning at Jul 14, 2013, 7:43 PM MST for Maricopa County, Arizona. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 14, 2013, 7:43 PM MST (02:43 UTC)
Expired
Jul 14, 2013, 9:45 PM MST
In force
2 hr
Issued by
NWS Phoenix, AZ
Area
Storm-based polygon
Flood severity
None

County Maricopa County, AZ

The radar

The Phoenix radar (KIWA), 114 km from the middle of the area, began a volume at 02:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Phoenix, AZ (KPSR), launched 00:00Z, 2.7 hours before the alert went out and 87 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Phoenix, AZ at 00:00Z on 2013-07-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 858 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Phoenix, AZ at 00:00Z on 2013-07-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 22 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
858 J/kg
Mixed-layer CIN
-75 J/kg
Mixed-layer LCL
2903 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
22 m²/s²
0-3 km storm-relative helicity
72 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

831 
WGUS55 KPSR 150243
FFWPSR
AZC013-150445-
/O.NEW.KPSR.FF.W.0002.130715T0243Z-130715T0445Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE PHOENIX AZ
743 PM MST SUN JUL 14 2013

THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  WEST CENTRAL MARICOPA COUNTY IN SOUTH CENTRAL ARIZONA...

* UNTIL 945 PM MST

* AT 733 PM MST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED   
THUNDERSTORMS OVER THE AREA HAVE PRODUCED HEAVY RAIN. DOPPLER RADAR 
ESTIMATES THAT UP TO TWO INCHES OF RAIN HAS FALLEN IN THE LAST HOUR. 
THIS WILL CAUSE NORMALLY DRY WASHES IN THE AREA TO BEGIN RUNNING 
HEAVILY OR OVER THEIR BANKS...WITH RUNOFF FLOWING INTO LOW LYING 
AREAS.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO THE 
CENTENNIAL WASH NORTH OF WEBB MOUNTAIN...OLD HIGHWAY 80...HASSAYAMPA 
AND ARLINGTON...AND THE GILLESPIE DAM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOST FLOOD DEATHS OCCUR IN MOTORIZED VEHICLES. WHEN ENCOUNTERING
FLOODED ROADS...MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF NORMALLY
DRY WASHES AND CREEKS...ROADS...AND LOW LYING SPOTS. UNBRIDGED
CROSSINGS WILL BE ESPECIALLY DANGEROUS.

TO REPORT FLOODING...PLEASE RELAY YOUR REPORT TO LOCAL LAW
ENFORCEMENT WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 3340 11301 3335 11269 3317 11272 3323 11304

$$

MEYERS
2 follow-up statements
513 
WGUS75 KPSR 150338
FFSPSR

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
838 PM MST SUN JUL 14 2013

AZC013-150445-
/O.CON.KPSR.FF.W.0002.000000T0000Z-130715T0445Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MARICOPA AZ-
838 PM MST SUN JUL 14 2013

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 945 PM MST FOR WEST
CENTRAL MARICOPA COUNTY...

AT 820 PM MST...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUE TO 
DETECT THUNDERSTORMS OVER THE AREA PRODUCING HEAVY RAIN. EVEN THOUGH 
THE STORMS HAVE WEAKENED...UPWARDS OF 2.5 INCHES OF RAIN HAS FALLEN 
OVER THE AREA SINCE 6 PM...AND AN ADDITIONAL HALF INCH OF RAIN IS 
EXPECTED OVER THE NEXT HOUR. RUNOFF WILL CONTINUE TO FLOW INTO 
WASHES...POOL IN LOW LYING AREAS...AND ACROSS LOW WATER CROSSINGS OF 
MANY RURAL ROADS IN THE AREA. 

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO THE 
CENTENNIAL WASH NORTH OF WEBB MOUNTAIN...OLD HIGHWAY 80...HASSAYAMPA 
AND ARLINGTON...AND THE GILLESPIE DAM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOST FLOOD DEATHS OCCUR IN MOTORIZED VEHICLES. WHEN ENCOUNTERING
FLOODED ROADS...MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF NORMALLY
DRY WASHES AND CREEKS...ROADS...AND LOW LYING SPOTS. UNBRIDGED
CROSSINGS WILL BE ESPECIALLY DANGEROUS.

TO REPORT FLOODING...PLEASE RELAY YOUR REPORT TO LOCAL LAW
ENFORCEMENT WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 3340 11301 3335 11269 3317 11272 3323 11304

$$

MEYERS
735 
WGUS75 KPSR 150439
FFSPSR

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
939 PM MST SUN JUL 14 2013

AZC013-150445-
/O.CON.KPSR.FF.W.0002.000000T0000Z-130715T0445Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MARICOPA AZ-
939 PM MST SUN JUL 14 2013

...FLASH FLOOD WARNING WILL EXPIRE AT 945 PM MST FOR WEST CENTRAL 
MARICOPA COUNTY...

AT 931 PM MST...SHOWERS AND THUNDERSTORM ACTIVITY HAS DIMINISHED 
OVER THE WARNED AREA...AND THUNDERSTORMS PERSIST ACROSS THE OPEN 
DESERT OF THE EAGLE TAIL MOUNTAIN WILDERNESS. RUNOFF FROM EARLIER 
STORMS WILL CONTINUE TO FLOW INTO WASHES...AND POOL IN LOW LYING 
AREAS OVER THE NEXT SEVERAL HOURS.

LOCATIONS THAT MAY EXPERIENCE CONTINUED FLOODING INCLUDE THE 
CENTENNIAL WASH NORTH OF WEBB MOUNTAIN...CRUFF WASH...OLD HIGHWAY 
80...ARLINGTON VALLEY...AND THE GILLESPIE DAM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOST FLOOD DEATHS OCCUR IN MOTORIZED VEHICLES. WHEN ENCOUNTERING
FLOODED ROADS...MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF NORMALLY
DRY WASHES AND CREEKS...ROADS...AND LOW LYING SPOTS. UNBRIDGED
CROSSINGS WILL BE ESPECIALLY DANGEROUS.

TO REPORT FLOODING...PLEASE RELAY YOUR REPORT TO LOCAL LAW
ENFORCEMENT WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 3340 11301 3335 11269 3317 11272 3323 11304

$$

MEYERS

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Phoenix, AZ wrote its last area forecast discussion before this flash flood warning went out at Jul 14, 1:59 PM MST, 5 hours 44 minutes earlier.

Area forecast discussion, Jul 14, 1:59 PM MST, 5 hours 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PHOENIX AZ
159 PM MST SUN JUL 14 2013

.UPDATE...AVIATION AND FIRE WEATHER DISCUSSIONS WERE UPDATED.

&&

.SYNOPSIS...
A DEEP MONSOON AIRMASS WILL REMAIN OVER THE EASTERN PORTION OF THE
REGION THIS WEEK. THE THREAT OF AFTERNOON AND EVENING SHOWERS AND
THUNDERSTORMS WILL CONTINUE...MAINLY OVER THE CENTRAL AND EASTERN
ARIZONA MOUNTAINS. AFTERNOON TEMPERATURES NEAR OR SLIGHTLY ABOVE
NORMAL ARE EXPECTED THROUGH MONDAY AND THEN COOLING CONSIDERABLY BY
THE MIDDLE PART OF THE WEEK. MORE WIDESPREAD SHOWERS AND
THUNDERSTORMS WILL BE POSSIBLE ACROSS SOUTHERN ARIZONA STARTING
TUESDAY.

&&

.DISCUSSION...
ISOLATED SHOWERS AND THUNDERSTORMS STARTING TO BREAK OUT ACROSS THE
REGION...ALTHOUGH THE STRONGEST ACTIVITY IS WELL TO THE EAST OF
PHOENIX...AS WELL AS ACROSS NORTHERN ARIZONA. ASIDE FROM A FEW
ISOLATED SHOWERS...THE FORECAST AREA IS LARGELY PRECIP-FREE AS OF
20Z. RAP13 SOUNDINGS INDICATE APPROXIMATELY 500-700 J/KG MLCAPE
ACROSS THE REGION AT THE MOMENT FROM MARICOPA COUNTY EASTWARD...WITH
LITTLE INSTABILITY TO THE WEST. NOT MUCH OF A CAP EITHER PER A FEW
MDCRS SOUNDINGS IN/OUT OF KPHX. REGIONAL WV IMAGERY NOT INDICATING
ANY OBVIOUS TRIGGERS...THUS IT WILL BE DIFFICULT TO GET ANYTHING
WELL ORGANIZED THIS AFTERNOON/EVENING. BEST CHANCES WILL BE IN THE
CLIMATOLOGICALLY FAVORED HIGH TERRAIN AREAS NORTH/EAST OF
PHOENIX...AND I WILL CONTINUE WITH 30-40 POPS IN THESE AREAS. ACROSS
THE DESERTS...I WILL MAINTAIN THE 10 PERCENT CHANCE THROUGH LATE
EVENING. NONE OF THE HI-RES MODELS INDICATE MUCH MAKING ITS WAY INTO
THE DESERTS THIS EVENING...ALTHOUGH THERE ALWAYS REMAINS THE
POSSIBILITY OF OUTFLOWS AND LOCALIZED BLOWING DUST.

SHOULD BE ANOTHER LOW-GRADE MONSOON DAY ON MONDAY WITH WEAK STEERING
FLOW ALOFT AND MODEST AMOUNTS OF INSTABILITY ACROSS THE REGION. THE
BIG TRANSITION COMES ON TUESDAY AS UPPER LEVEL LOW PRESSURE MOVES IN
FROM THE EAST. STARTING TO SEE SOME TIMING REFINEMENTS FROM THE
MODELS...SUGGESTING THAT STORMS ARE MOST LIKELY TO INITIATE ACROSS
THE REGION TUESDAY AFTERNOON/EVENING. THAT BEING THE CASE...I
CONTINUED THE TREND OF RAISING POPS INTO THE 30-40 PERCENT CATEGORY
ACROSS THE PHOENIX METRO...WITH 60S AND 70S TO THE EAST. STILL A LOT
OF UNCERTAINTY WITH WHAT WILL HAPPEN AFTER TUESDAY...I.E. WILL
THINGS RE-FORM ACROSS YUMA ON WEDNESDAY...WILL IT BE A DOWN DAY
EVERYWHERE...ETC. BUT IT LOOKS LIKE THIS WILL BE OUR BEST SHOT AT
SEEING RAINFALL SO FAR THIS MONSOON.

THERE ARE STILL SOME MODEL DIFFERENCES IN THE TRACK AND
THE POSITIONING OF THE LOW AS IT NEARS AND MOVES THROUGH THE AREA SO
IT IS TOUGH TO SAY WHICH DAY WILL BE THE BUSIEST WEATHER DAY THIS
WEEK. TEMPERATURE FORECAST IS ALSO ON THE DIFFICULT SIDE WITH A
LARGE DISTRIBUTION OF TEMPERATURES AMONG GUIDANCE. HAVE TRENDED
COOLER FROM PHOENIX EASTWARD TUESDAY THROUGH THE END OF THE WEEK. IT
IS CONCEIVABLE WE COULD HAVE A DAY SOMEWHERE IN THE TUESDAY TO
FRIDAY TIME FRAME WHERE HIGHS DON/T MAKE IT ABOVE 90 IN SOME LOWER
DESERT LOCATIONS. THE QUESTION OF HOW LONG THE LOW WILL REMAIN OVER
THE AREA WILL DETERMINE RAIN CHANCES AND TEMPERATURES AFTER
WEDNESDAY. AT THIS POINT...IT IS TOO EARLY TO TELL HOW LONG THIS LOW
WILL END UP INFLUENCING OUR WEATHER IN THE COMING WEEK.

&&

.AVIATION...
SOUTH-CENTRAL ARIZONA...INCLUDING KPHX...KIWA AND KSDL...
PERIODIC HIGH/MID CLOUDINESS WILL SPREAD OVER CNTRL ARIZONA
TERMINALS THROUGH MONDAY MORNING. SOME SHRA/TSRA MAY MAKE ITS WAY
INTO THE LOWER DESERTS...BUT AM NOT EXPECTING PRECIPITATION AT TAF
SITES. OUTFLOW FROM STORMS COULD HOWEVER CAUSE SOME BRIEF GUSTY
WINDS. OTHERWISE...LARGELY LIGHT SOUTHWEST WINDS SHOULD PERSIST
THROUGH THE EVENING HOURS.

SOUTHEAST CA AND SOUTHWEST AZ...INCLUDING KIPL AND KBLH...
MID/HIGH CLOUDS WILL PERIODICALLY COVER SERN CALIFORNIA TERMINALS.
AN ISOLATED SHOWER OR STORM MAY DEVELOP THIS AFTERNOON OR EARLY
EVENING OVER THE SOUTHWEST ARIZONA DESERTS...HOWEVER THESE ARE NOT
EXPECTED TO IMPACT TAF SITES. WINDS WILL GENERALLY REMAIN BELOW 10
KT AND RANGE FROM SOUTHEAST TO SOUTHWEST THROUGH MONDAY MORNING.

AVIATION DISCUSSION NOT UPDATED FOR AMENDED TAFS.

&&

.FIRE WEATHER...
WEDNESDAY THROUGH SATURDAY...
THERE WILL BE AN INCREASED LIKELIHOOD OF SHOWERS AND THUNDERSTORMS
THE ENTIRE PERIOD...AS A SEASONABLY STRONG UPPER LOW MOVES INTO THE
REGION FROM THE EAST...AND BECOMES THE TRIGGER FOR CONVECTION. MOST
LOCATIONS IN ARIZONA WILL EXPERIENCE A GOOD CHANCE FOR WETTING
RAINS...WITH SOMEWHAT LESSER CHANCES OVER SOUTHEAST CALIFORNIA.
MINIMUM HUMIDITIES WILL BE HIGHER THAN NORMAL...IN THE 20-30 RANGE
ACROSS THE LOWER DESERTS...AND 40 PERCENT OR HIGHER OVER THE HIGHER
TERRAIN...WITH EXCELLENT OVERNIGHT RECOVERY. WINDS WILL OBTAIN MORE
OF A PERSISTENT EASTERLY DIRECTION THROUGH MUCH OF THE PERIOD...WITH
OCCASIONAL LOCALLY HIGHER GUSTS IN ASSOCIATION WITH THUNDERSTORM
OUTFLOW BOUNDARIES.

&&

.PSR WATCHES/WARNINGS/ADVISORIES...

AZ...NONE.

CA...NONE.

&&

VISIT US ON FACEBOOK...TWITTER...AND AT WEATHER.GOV/PHOENIX

DISCUSSION...LEINS/KUHLMAN
AVIATION...MCLANE/MO
FIRE WEATHER...MCLANE/MO
Hazardous weather outlook, Jul 14, 3:49 AM MST, 15 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PHOENIX AZ
349 AM MST SUN JUL 14 2013

AZZ022-023-027-028-151300-
NORTHWEST MARICOPA COUNTY-GREATER PHOENIX AREA-
SOUTHWEST MARICOPA COUNTY-NORTHWEST AND NORTH CENTRAL PINAL COUNTY-
349 AM MST SUN JUL 14 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH-CENTRAL ARIZONA.

.DAY ONE...TODAY AND TONIGHT.

A FEW ISOLATED THUNDERSTORMS ARE POSSIBLE LATE THIS AFTERNOON AND
EVENING ACROSS THE AREA. THE PRIMARY THREATS WILL BE GUSTY WINDS AND
BLOWING DUST.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THUNDERSTORM CHANCES DECREASE MONDAY WITH STORMS MAINLY OVER FAR
EASTERN AREAS. MUCH BETTER THUNDERSTORM CHANCES WILL RETURN FROM
TUESDAY THROUGH SATURDAY WITH THE POTENTIAL FOR GUSTY
WINDS...BLOWING DUST...HEAVY RAINFALL...AND LOCALIZED FLASH FLOODING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

AZZ024-151300-
SOUTHERN GILA COUNTY/TONTO NATIONAL FOREST FOOTHILLS-
349 AM MST SUN JUL 14 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST-CENTRAL ARIZONA.

.DAY ONE...TODAY AND TONIGHT.

THERE IS A CONTINUED THREAT OF THUNDERSTORMS AGAIN TODAY...WITH THE
PRIMARY THREATS BEING DANGEROUS LIGHTNING...GUSTY WINDS...AND LOCALLY
HEAVY RAINFALL.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THUNDERSTORM CHANCES DECREASE SLIGHTLY FOR MONDAY...WIDESPREAD
SHOWERS THUNDERSTORMS ARE EXPECTED ON TUESDAY. CHANCES FOR
THUNDERSTORMS WILL REMAIN THROUGH THE REST OF THE PERIOD. THE
PRIMARY THREATS WILL BE GUSTY WINDS...DANGEROUS LIGHTNING...HEAVY
RAINFALL...AND LOCALIZED FLASH FLOODING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

AZZ020-021-025-026-151300-
LOWER COLORADO RIVER VALLEY AZ-WEST CENTRAL DESERTS-
YUMA/MARTINEZ LAKE AND VICINITY-SOUTHWEST DESERTS-
349 AM MST SUN JUL 14 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHWEST
ARIZONA...EXTREME WEST-CENTRAL ARIZONA...SOUTHWEST ARIZONA AND WEST-
CENTRAL ARIZONA.

.DAY ONE...TODAY AND TONIGHT.

THERE IS A SMALL CHANCE OF AN ISOLATED THUNDERSTORM TODAY WITH THE
PRIMARY THREATS BEING GUSTY WINDS AND BLOWING DUST.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

AFTER A QUIET DAY ON MONDAY...CHANCES FOR THUNDERSTORMS WILL RETURN
FOR THE MIDDLE OF THE WEEK. THE PRIMARY THREATS WILL BE GUSTY
WINDS...BLOWING DUST...AND LOCALLY HEAVY DOWNPOURS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NATIONAL WEATHER SERVICE PHOENIX IS ON THE INTERNET AT

WEATHER.GOV/PHOENIX

In the hours before

Special weather statement, Jul 14, 5:56 PM MST, 1 hour 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
556 PM MST SUN JUL 14 2013

AZZ024-150145-
GILA AZ-
556 PM MST SUN JUL 14 2013

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A

SIGNIFICANT WEATHER ADVISORY FOR...
  SOUTH CENTRAL GILA COUNTY IN EAST CENTRAL ARIZONA

UNTIL 645 PM MST

AT 551 PM MST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
CLUSTER OF STRONG THUNDERSTORMS FROM 10 MILES NORTHEAST OF
CHRISTMAS...TO 10 MILES SOUTHWEST OF SAN CARLOS...MOVING WEST AT 10
MPH.

WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THE STORMS.

LOCATIONS IMPACTED INCLUDE...
   CHRISTMAS...
   PINAL PEAK...
   HAYDEN...

THE WIND GUSTS WILL AFFECT TRAVELERS ON HIGHWAY 77 SOUTH OF GLOBE...
AND POSSIBLY ALONG HIGHWAY 70 BETWEEN AND PERIDOT.

SOME UNSECURED OBJECTS WILL BE BLOWN AROUND...TREE LIMBS COULD BE
SNAPPED OFF...AND ISOLATED POWER OUTAGES WILL BE POSSIBLE. SEEK
SHELTER INDOORS UNTIL THE STORM PASSES.

LAT...LON 3313 11059 3314 11062 3311 11066 3311 11067
      3307 11069 3307 11072 3305 11071 3303 11072
      3299 11078 3332 11095 3335 11050 3320 11045
TIME...MOT...LOC 0054Z 096DEG 9KT 3318 11066

WOODALL
Special weather statement, Jul 14, 6:49 PM MST, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
649 PM MST SUN JUL 14 2013

AZZ020-021-CAZ031-150230-
LA PAZ AZ-RIVERSIDE CA-
649 PM MST SUN JUL 14 2013

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A

SIGNIFICANT WEATHER ADVISORY FOR...
  EAST CENTRAL RIVERSIDE COUNTY IN SOUTHERN CALIFORNIA
  WEST CENTRAL LA PAZ COUNTY IN WEST CENTRAL ARIZONA

UNTIL 730 PM MST/730 PM PDT/

AT 647 PM MST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 8 MILES SOUTHEAST OF BLYTHE...MOVING NORTH AT 5
MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
   BLYTHE...
   INTERSTATE 10 EAST OF BLYTHE...

SOME UNSECURED OBJECTS COULD BE BLOWN AROUND. SEEK SHELTER INDOORS
UNTIL THE STORM PASSES.

BLOWING DUST IS POSSIBLE. IF YOU ENCOUNTER BLOWING DUST WHILE
DRIVING...PULL OVER AS FAR OFF THE ROADWAY AS POSSIBLE AND PARK.
TURN OFF YOUR HEADLIGHTS AND KEEP YOUR FOOT OFF THE BRAKE.

LAT...LON 3374 11462 3375 11432 3348 11435 3348 11459
TIME...MOT...LOC 0148Z 179DEG 5KT 3355 11447

WOODALL
Special weather statement, Jul 14, 7:27 PM MST, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
727 PM MST SUN JUL 14 2013

AZZ028-150315-
PINAL AZ-
727 PM MST SUN JUL 14 2013

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A

SIGNIFICANT WEATHER ADVISORY FOR...
  CENTRAL PINAL COUNTY IN SOUTH CENTRAL ARIZONA

UNTIL 815 PM MST

AT 723 PM MST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM NEAR CENTRAL ARIZONA COLLEGE...MOVING NORTHEAST
AT 10 MPH.

WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
   COOLIDGE...
   SAN TAN MOUNTAIN PARK AND  COOLIDGE AIRPORT...
   MERRILL RANCH AND  MAGMA...

LOCALLY DENSE BLOWING DUST IS POSSIBLE. IF YOU ENCOUNTER BLOWING DUST
WHILE DRIVING...PULL OVER AS FAR OFF THE ROADWAY AS POSSIBLE AND
PARK. TURN OFF YOUR HEADLIGHTS AND KEEP YOUR FOOT OFF THE BRAKE.

LAT...LON 3319 11181 3319 11140 3293 11140 3289 11145
      3287 11149 3283 11154 3283 11181
TIME...MOT...LOC 0227Z 230DEG 7KT 3301 11159

HIRSCH

The office that day

Everything else NWS Phoenix, AZ issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 14, 5:18 PM MSTAreal Flood AdvisoryPSRGila3 hr
Jul 14, 5:56 PM MSTSpecial Weather StatementPSR49 min
Jul 14, 6:49 PM MSTSpecial Weather StatementPSRLa Paz41 min
Jul 14, 7:25 PM MSTAreal Flood AdvisoryPSRMaricopa110 min
Jul 14, 7:27 PM MSTSpecial Weather StatementPSRPinal48 min
Jul 15, 2:07 PM MSTAreal Flood AdvisoryPSRMaricopa3 hr
Jul 15, 4:39 PM MSTSpecial Weather StatementPSR51 min
Jul 15, 4:52 PM MSTSpecial Weather StatementPSRMaricopa38 min
Jul 15, 4:54 PM MSTSevere Thunderstorm WarningPSRMaricopa, Pinal51 min

Nearby

Flash Flood Warnings in Arizona, 2013Every flash flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.